# SDR IPXA2025040763595

- Difficulty date: March 31, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 25,945 hours, 15,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53410776204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z100 - AFT CARGO COMPARTMENT FR54 CENTER SECTION HORIZONTAL CEILING SUPPORT CORRODED DOT 07586-03.MANUFACTURED HORZONTAL CIELING SUPPORT FROM MATERIAL 2024T3511 BATCH # 0004231810. LOCATED AND DRILLED IAWSRM 53-15-18 FIG 57. APPLIED TREATMENT AND PRIMED PART P/N 10P4-2NF B# 8474116021 IAW A300-SRM 51-21-10.INSTALLED HORZIZONTAL CIELING SUPPORT AT FR 54 -Y450 TO Y450 USING FASTNERS NAS 1097AD5 B# 000433608 IAW SRM 51-40-21. AUDIT COMPLETE
